Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Femodene helps hair growth

Premium Questions

Dr. Timothy Raichle MD

have stopped taking femodene and have ove the last couple of weeks reduced and now stopped taking 20mg ... and also the usual diflucan/pessary for thrush to try and see if that helped. Do you think these... View answer

Answered by : Dr. Timothy Raichle ( OBGYN)
Dr. Rakhi Tayal MD

I've stop using the pill Femodene in January 2012, then started using it again in mid March. In mid April 2012 I stop again. Have some spotting now. Would like to know if I could be pregnant? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Deepak Anvekar MD

feel down and out of sorts.have recently stopped taking femodene after 18 years would this be the cause or is t just coincidence. ... View answer

Answered by : Dr. Deepak Anvekar ( General & Family Physician)
Dr. Aashish Raghu MD

I have been taking the pill femodene for 13years should i come off it? Also my last seven day bleed only lasted 3. days and the bleed was brown and lumpy is this normal? ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr. Som Biswas MD

Hi my daughter was suffering with heavy periods aged 13 and was put on Qlara which did not help ... off the femodene now and see if her periods are more regular and less heavy. She is a slim sporty girl ... View answer

Answered by : Dr. Som Biswas ( OBGYN)

Public Forum Discussions

Dr.  Antoneta Zotaj MD

im taking femodene contraceptive pills because my doctor said that it will help with my period cramps. however, after finishing the first strip of the pill, i just had my period yesterday and now.. im ... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr. Saranya Ramadoss MD

with bad PMT so have just started back on Femodene , is this a good idae ? I have read that it can cause depression and weight gain , two things I am prone to thanks for you help regards becky ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Tanusree Biswas MD

a pill similar to yasmin/ dianette to one called femodene which is lower oestrogen i believe several months ago so i m hoping this might have helped the transition as i ve read very bad things about women ... View answer

Answered by : Dr. Tanusree Biswas ( Dermatologist)
Dr.  Ram Choudhary MD

taking femodene pill for just over 5months now, I ve been using it to help with my extreme period pain ... realised it s the pill giving me these side-effects, Would it be ok to stop femodene and... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Het Ram Bishnoi MD

started taking femodene contraceptive pill. Since then Ive been tired constantly and have loss of appetite until I get so hungry that I feel physically sick. Could there be a connection with the Femodene ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)

Mobile Questions and Answers

Dr. Ganesh MD

contraceptive tablets its helps to get regular periods - mainly used who have irregular and painful cycles. so as your doctor advised you can carryon. Good luck.

Dr. Md.Hadiuzzaman MD

Change the pill Or Cu_T may use Condom best

Dr.  Shafi Ullah Khan MD

Change another pill and take condoms for a week a t least after this as next pill might take a week to kick in. Safer the better